Ibuprofen - 100 Tablets - EXPIRES 9/24
Ibuprofen - 100 Tablets - EXPIRES October 2024


 
  • 100 Tablets (2 tablets per pouch)
  • Pain reliever
  • Active ingredient: Ibuprofen 200 mg
  • Compare to Advil
  • EXPIRES 9/24. CLEARANCE! Limited to stock on hand.
Our Price: $7.98
Sale Price: $4.50

Quantity in Stock:6

Product Code: X46255
Qty:

Description
 

Especially effective for backache and muscular aches. 2 tablets per pouch with instructions and warnings per the FDA.

Active Ingredient: 200 mg Ibuprofen

Inactive Ingredient: Anhydrous Lactose, Croscarmellose Sodium, Crospovidone, D&C Yellow no. 10 Aluminum Lake, FD&C Blue no. 1 Aluminum Lake, Hydrogenated Vegetable Oil, Magnesium Stearate, Powdered Cellulose, Pregelatinized Starch

Features:

  • Quantity: 100 Tablets (2 tablets per pouch)
  • Smooth coated tablets
  • Sugar free
  • Reduces aches and pains
  • Convenient, easy-to-use dispenser box
  • Bilingual box labeling

EXPIRES 9/24. CLEARANCE! Limited to stock on hand.


Related Items
Pain & Ache - 80 Tablets Advil - 100 Tablets Ibuprofen Pain Reliever Tablets 100 Pack
Our Price: $7.99
Our Price: $16.99
Our Price: $7.98
Pain & Ache - 80-Pack Advil - 100 Tablets Ibuprofen Pain Reliever Tablets 100 Pack